# SDR USAA2013110400011

- Difficulty date: October 19, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 63,690 hours, 42,302 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 65C26603101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, DELAMINATION ON LT WING NR 3 SLAT AT INBD T/E & APPROX 3 INCHES UP FROM T/E.  REPAIRED LT WING NR 3 SLAT IAW SRM 51-70-10 & 57-43-02-01-1.
